MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was discarded by the user and will not be returned for evaluation.The contract manufacturer has been notified about this complaint.
 
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor and stated that "set is cracked and leaking.The crack is not evident when bag is primed or when first hung and pump started.Typically occurs after the infusion has been running for a little while." the device operator was a registered nurse.Medication being infused was unknown.There was a patient involved.The patient was not harmed or injured.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 08/31/2021.A trend review was performed for b2-70072-f.No qns or no additional complaints related to this failure mode were found in a 12-month period.No samples or picture was received for evaluation.The root cause could not be established.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00040).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
MDR Report Key12409290
Report Number3006575795-2021-00040
Device Sequence Number11857565
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number20077554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1